# SDR AALA20160712005

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 52,165 hours, 8,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 28309
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECKED NORMAL.
